MAUDE Adverse Event Report: IN2BONES USA RTS; PROSTHESIS, TOE, CONSTRAINED, POLYMER

IN2BONES USA RTS; PROSTHESIS, TOE, CONSTRAINED, POLYMER
Model Number M40 SE020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A supplemental report will be provided upon additional details surrounding the revision surgery.
 
Event or Problem Description
On (b)(6) 2025, in2bones usa was informed that the device, m40 se020, rts lesser mtp implant, size 2, was initially implanted on (b)(6) 2024 and it was reported that due to implant breakage a secondary procedure has been scheduled for (b)(6) 2025.This report is being raised due to the reported injury of secondary surgery for the removal of the implant.
 
Event or Problem Description
Supplemental mdr: additional information was received regarding the patient.On (b)(6) 2025 the patient had revision surgery with the device, m40 se030, rts lesser mtp implant, size 3.It was further reported that the patient experienced pain and swelling after the initial surgery and was compliant with post-op care instructions.

Brand Name
RTS
Common Device Name
PROSTHESIS, TOE, CONSTRAINED, POLYMER
Manufacturer (Section D)
IN2BONES USA
7750a trinity road
cordova TN 38018
Manufacturer (Section G)
IN2BONES USA
7750 trinity road
cordova TN 38018
Manufacturer Contact
darby eime
7750a trinity road
cordova, TN 38018
MDR Report Key22903835
Report Number3011580264-2025-00010
Device Sequence Number8001046
Product Code KWH
UDI-Device Identifier00817906024296
UDI-Public(01)00817906024296(17)280803(10)RK29444
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173491
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM40 SE020
Device Catalogue NumberM40 SE020
Device Lot NumberRK29444
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown